Statistical Lp-convergence of double smooth picard singular integral operators
In this paper, we give some statistical approximation results for the double smooth Picard singular integral operators defined on Lp-spaces, which are not positive in general. Also, displaying a nontrivial example we demonstrate that our statistical Lp-approximation is stronger than the ordinary one. © 2011 EUDOXUS PR1E6S7S, LLC.
Journal of Computational Analysis and Applications
Anastassiou, G., & Duman, O. (2011). Statistical Lp-convergence of double smooth picard singular integral operators. Journal of Computational Analysis and Applications, 13 (1), 167-187. Retrieved from https://digitalcommons.memphis.edu/facpubs/5790